# SDR AALA20001164

- Difficulty date: July 14, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1616 - AFTER TAKEOFF, AIRCRAFT HAD BIRD INGESTED IN RIGHT ENGINE.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
